# SDR CALA2024032600869

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 29,882 hours, 10,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: UNKNOWN
- Condition: Interference
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LT ON TAKEOFF.  REJECTED TAKEOFF AT 40 KTS DUE TO AFT CARGO DOOR INDICATION. PERFORMED OPERATIONAL CHECK OF AFT CARGO DOOR FOUND DOOR BUNGE CABLE COUGHT ON ONE OF THE DOOR STOPS OPS. OPEN AND CLOSE DOOR SEVERAL TIMES LIGHT EXTINGUISHED OPS CHECK NORMAL. AMM TASK 52-00-00-210-801.
